MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER TC30 CARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER TC30 CARDIOGRAPH
Model Number 860306
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Customer reported a burning smell.The device was not in use on a patient.
 
Additional Manufacturer Narrative
E1:phone not provided.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
Customer reported a burning smell and the unit failed to power on.The device was not in use on a patient.

Brand Name
PAGEWRITER TC30 CARDIOGRAPH
Common Device Name
PAGEWRITER TC30 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10805213
Report Number1218950-2020-06742
Device Sequence Number17092112
Product Code DPS
UDI-Device Identifier00884838081123
UDI-Public(01)00884838081123
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K113144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860306
Device Catalogue Number860306
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1